Please use this identifier to cite or link to this item: https://repositorio.fei.edu.br/handle/FEI/2877
Title: Fundamentos Científicos da Gestão para o Desenvolvimento da Regionalidade
Authors: GIL, A. C.
OLIVA, E. C.
NOVAES, M. B. C.
SILVA, E.C.;SILVA, EDSON COUTINHO DA;COUTINHO, E.
Issue Date: 2013
Journal: Revista de Ciências da Administração
ISSN: 2175-8077
Citation: GIL, A. C.; OLIVA, E. C.; NOVAES, M. B. C.; SILVA, E.C.;SILVA, EDSON COUTINHO DA;COUTINHO, E.. Fundamentos Científicos da Gestão para o Desenvolvimento da Regionalidade. Revista de Ciências da Administração, v. 15, n. 35, p. 68-81, 2013.
Access Type: Acesso Aberto
URI: https://repositorio.fei.edu.br/handle/FEI/2877
Appears in Collections:Artigos

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.